{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201902018861821230   Reference number:19S2704720

On an index formula for the relative class number of a cyclotomic number field

Author (1):
Material:
Volume: 36  Issue:Page: 332-338  Publication year: 1990
JST Material Number: SCOPUS  ISSN: 0022-314X  CODEN: JNUTA 
Language: English (EN)

Return to Previous Page